Differential and Integral Equations

Multiplicity of $kT$-periodic solutions near a given $T$-periodic solution for nonlinear Hamiltonian systems

Maria Letizia Bertotti

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 2 (1989), 193-202.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648743

Mathematical Reviews number (MathSciNet)
MR984187

Zentralblatt MATH identifier
0727.58038

Subjects
Primary: 58F05
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F22

Citation

Bertotti, Maria Letizia. Multiplicity of $kT$-periodic solutions near a given $T$-periodic solution for nonlinear Hamiltonian systems. Differential Integral Equations 2 (1989), no. 2, 193--202. https://projecteuclid.org/euclid.die/1371648743


Export citation